# SDR FX7A200600005

- Difficulty date: July 24, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Loose
- Location: Galley Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE A/C DID NOT PRESSURIZE ALL THE EMERGENCY PROCEDURES WERE ACCOMPLISHED AND RETURN.  LOG PAGE NR 38667 LINE MTX TROUBLESHOT AND FOUND THAT THE AFT LT GALLEY DOOR SEAL NOT IN THE TRACK, RESEATED THE SEAL, PRESSURIZED THE AIRCRAFT OPS CHECKED NORMAL.
